cover
Contact Name
-
Contact Email
-
Phone
-
Journal Mail Official
-
Editorial Address
-
Location
Kota bandung,
Jawa barat
INDONESIA
Journal of the Indonesian Mathematical Society
ISSN : -     EISSN : 4600245     DOI : -
Core Subject : Education,
Journal of the Indonesian Mathematical Society disseminates new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and their applications.
Arjuna Subject : -
Articles 213 Documents
C-CONFORMAL METRIC TRANSFORMATIONS ON FINSLERIAN HYPERSURFACE Narasimhamurthy, S.K.
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.2.2.59-66

Abstract

The purpose of the paper is to give some relation between the originalFinslerian hypersurface and other C-conformal Finslerian hypersufaces. In this pa-per we dene three types of hypersufaces, which were called a hyperplane of the 1stkind, hyperplane of the 2nd kind and hyperplane of the 3rd kind under considerationof C-conformal metric transformation.DOI : http://dx.doi.org/10.22342/jims.17.2.2.59-66
ON THE NORMALITY OF SOME CAYLEY DIGRAPHS WITH VALENCY 2 Alaeiyan, Mehdi
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.2.3.67-72

Abstract

We call a Cayley digraph 􀀀=Cay(G; S) normal for G if R(G), the rightregular representation of G, is a normal subgroup of the full automorphism groupAut(􀀀) of 􀀀. In this paper we determine the normality of Cayley digraphs of valency2 on the groups of order pq and also on non-abelian nite groups G such that everyproper subgroup of G is abelian.DOI : http://dx.doi.org/10.22342/jims.17.2.3.67-72
ON SET-INDEXED RESIDUAL PARTIAL SUM LIMIT PROCESS OF SPATIAL LINEAR REGRESSION MODELS Somayasa, Wayan
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.2.4.73-83

Abstract

In this paper we derive the limit process of the sequence of set-indexedleast-squares residual partial sum processes of observations obtained form a spatiallinear regression model. For the proof of the result we apply the uniform central limittheorem of Alexander and Pyke (1986) and generalize the geometrical approach ofBischo (2002) and Bischo and Somayasa (2009). It is shown that the limit processis a projection of the set-indexed Brownian sheet onto the reproducing kernel Hilbertspace of this process. For that we dene the projection via Choquet integral of theregression function with respect to the set-indexed Brownian sheet.DOI : http://dx.doi.org/10.22342/jims.17.2.4.73-83
OPTIMAL GENERALIZED LOGARITHMIC MEAN BOUNDS FOR THE GEOMETRIC COMBINATION OF ARITHMETIC AND HARMONIC MEANS Long, Bo-Yong
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.2.5.85-95

Abstract

In this paper, we answer the question: for 2 (0; 1), what are thegreatest value p = p() and least value q = q(), such that the double inequalityLp(a; b) A(a; b)H1􀀀(a; b) Lq(a; b) holds for all a; b 0? where Lp(a; b),A(a; b), and H(a; b) are the p-th generalized logarithmic, arithmetic, and harmonicmeans of a and b, respectively.DOI : http://dx.doi.org/10.22342/jims.17.2.5.85-95
ON SOME REFIREMENTS OF FEJER TYPE INEQUALITIES VIA SUPERQUADRATIC FUNCTIONS Latif, Muhammad Amer
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.2.6.97-122

Abstract

In this paper some Fej eacute;r-type inequalities for superquadratic functionsare established, we also get renement of some known results when superquadraticfunction is positive and hence convex.DOI : http://dx.doi.org/10.22342/jims.17.2.6.97-122
INSTABILITY FOR A CERTAIN FUNCTIONAL DIFFERENTIAL EQUATION OF SIXTH ORDER Tunc, Cemil
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.2.7.123-128

Abstract

Sucient conditions are obtained for the instability of the zero solutionof a certain sixth order nonlinear functional dierential equation by the Lyapunov-Krasovskii functional approach. DOI : http://dx.doi.org/10.22342/jims.17.2.7.123-128
ASYMPTOTIC APPROXIMATIONS TO THE BIAS AND VARIANCE OF A KERNEL-TYPE ESTIMATOR OF THE INTENSITY OF THE CYCLIC POISSON PROCESS WITH THE LINEAR TREND Mangku, I Wayan
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.1.8.1-9

Abstract

From the previous research, a kernel-type estimator of the intensity ofthe cyclic Poisson process with the linear trend has been constructed using a singlerealization of the Poisson process observed in a bounded interval. This proposedestimator has been proved to be consistent as the size of the observation intervaltends to innity. In this paper, asymptotic approximations to its bias, variance andMSE (Mean-Squared-Error) are computed. Asymptotically optimal bandwidth isalso derived.DOI : http://dx.doi.org/10.22342/jims.17.1.8.1-9
A CLASSIFICATION OF THE CUBIC SEMISYMMETRIC GRAPHS OF ORDER 34p Alaeiyan, Mehdi; Aramian, Rasul
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.1.9.11-15

Abstract

A simple undirected graph is called semisymmetric if it is regular and edge transitive but not vertex-transitive. In this paper, we classify all connected cubic semisymmetric graph of order 34 em p sup2; /em , where p be a prime.DOI : http://dx.doi.org/10.22342/jims.17.1.9.11-15
SYSTEMS OF FUZZY NUMBER MAX-PLUS LINEAR EQUATIONS Rudhito, M. Andy; Wahyuni, Sri; Suparwanto, Ari; Susilo, Frans
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.1.10.17-28

Abstract

This paper discusses the solution of systems of fuzzy number max-plus linear equations through the greatest fuzzy number subsolution of the system. We show that if entries of each column of the coecient matrix are not equal to infinite, the system has the greatest fuzzy number subsolution. The greatest fuzzy number subsolution of the system could be determined by first finding the greatest interval subsolution of the alpha-cuts of the system and then modifying it if needed, such that each its components is a family of alpha-cut of a fuzzy number. Then, based on the Decomposition Theorem on Fuzzy Set, we can determine the membership function of the elements of greatest subsolution of the system. If the greatest subsolution satisfies the system then it is a solution of the system.DOI : http://dx.doi.org/10.22342/jims.17.1.10.17-28
ON CLASSES OF ANALYTIC FUNCTIONS CONTAINING GENERALIZATION OF INTEGRAL OPERATOR Darus, Maslina; Ibrahim, Rabha W.
Journal of the Indonesian Mathematical Society Volume 17 Number 1 (April 2011)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.17.1.11.29-38

Abstract

New classes containing generalization of integral operator are introduced. Characterization and other properties of these classes are investigated. Further, Fekete-Szego functional for these classes are also given.DOI : http://dx.doi.org/10.22342/jims.17.1.11.29-38

Page 1 of 22 | Total Record : 213